# SDR SWAA2024090632680

- Difficulty date: September 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHTS L1; R2 AND L/H R/D MID CABIN INOP<[01] REPLACED BATTERY PACK AT POSITION M1672 AND M1674 AS PER REF AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST TASK 33-51-00-710-801. TEST PASS.;[02] REPLACED BATTERY PACK AT POSITION M1672 AND M1674 AS PER REF AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AS PER REF AMM 33-51-00-710-801. TEST PASS.;[03] VERIFIED STEP 2.
